Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

1980

Journal or Book Title

SIAM Journal of Mathematical Analysis

Volume

11

Issue

3

First Page

458

Last Page

459

DOI

10.1007/s00244-004-0212-z

Abstract

Under certain conditions k-term asymptotic expansions of the eigenvalues of a matrix can be deduced from a k-term asymptotic expansion of the matrix....

Comments

This is an article published as A Note on the Asymptotic Expansions of Eigenvalues, (with Clark Robinson), SIAM J. Math. Anal. 11, 1980, 458-459. Posted with permission.

Copyright Owner

Society for Industrial and Applied Mathematics

Language

en

File Format

application/pdf

Included in

Mathematics Commons

Share

COinS